About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 814962, 16 pages
http://dx.doi.org/10.1155/2011/814962
Research Article

Conjugacy of Self-Adjoint Difference Equations of Even Order

Department of Mathematics, Mendel University in Brno, Zemědělská 1, 613 00 Brno, Czech Republic

Received 31 January 2011; Revised 5 April 2011; Accepted 18 May 2011

Academic Editor: Elena Braverman

Copyright © 2011 Petr Hasil. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study oscillation properties of 2n-order Sturm-Liouville difference equations. For these equations, we show a conjugacy criterion using the p-criticality (the existence of linear dependent recessive solutions at and -). We also show the equivalent condition of p-criticality for one term 2n-order equations.